# SDR NSVA2010185

- Difficulty date: October 15, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N184CJ
- Make and model: Saab 340B
- Aircraft serial: 184
- Aircraft time: 40,038 hours, 47,771 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED PERMANENT REPAIR OF THREE DENTS IN A ROW ON THE CABIN AND REAR FUSELAGE BOTTOM PANEL JUST AFT OF STA. 631.112 AND BETWEEN SL 1527 - SL 1627 IAW TD 340-53-10-55.
